# SDR 2014FA0000088

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: General aviation
- Aircraft: N958DA
- Make and model: Diamon DA20-C1
- Aircraft serial: N958DA
- Aircraft time: 3,707 hours
- Engine: Cont IO240B
- Engine time: 1,734 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B14AA114R
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

WHEN PULLING BACK ON FUEL/AIR MIXTURE CONTROL, ENGINE LEANS OUT MUCH QUICKER THAN NORMAL CAUSING ENGINE TO LOSE POWER ABRUPTLY AND STOP.
